In this paper we deduce a local deformation lemma for uniform embeddings in a metric covering space over a compact manifold from the deformation lemma for embeddings of a compact subspace in a manifold. This implies the local contractibility of the group of uniform homeomorphisms of such a metric covering space under the uniform topology. Furthermore, combining with similarity transformations, this enables us to induce a global deformation property of groups of uniform homeomorphisms of metric spaces with Euclidean ends. In particular, we show that the identity component of the group of uniform homeomorphisms of the standard Euclidean $n$-space is contractible.
Tatsuhiko YAGASAKI. "Groups of uniform homeomorphisms of covering spaces." J. Math. Soc. Japan 66 (4) 1227 - 1248, October, 2014. https://doi.org/10.2969/jmsj/06641227